# SDR CALA2013081200553

- Difficulty date: August 10, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 37,374 hours, 15,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Part serial: 8345
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SECTION EMERGENCY LIGHT HAS A LOW CHARGE,  VERY DIM.  REPLACED BATTERY CHARGER AND BATTERY PACK.  OPS CHECKED NORMAL.  OK FOR SERVICE.
